# SDR AALA2020012217913

- Difficulty date: January 11, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 18,826 hours, 7,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727j-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727J AND BS 787 AT RBL 24. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R.
